Vol. 20, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Topologies with the same class of homeomorphisms

Yu-Lee Lee

Vol. 20 (1967), No. 1, 77–83
Abstract

Given a topological space (X,𝒰), let H(X,𝒰) be the class of all homeomorphisms of (X,𝒰) onto itself. This paper is devoted to study when and how a new topology 𝒱 can be constructed on X such that H(X,𝒰) = H(X,𝒱).

Mathematical Subject Classification
Primary: 54.80
Milestones
Received: 7 June 1965
Published: 1 January 1967
Authors
Yu-Lee Lee